Aug 24, 2007
have been takenh Atrpla for abou 6 monts now and was wondering if it was a side affect from the meds ?
| Response from Dr. Henry
Good question. I have had scores of patients on Atripla and don't recall new bad breath as a complaint voiced by any of them. To my knowledge bad breath (halitosis) has not been reported as a problem clearly linked in Atripla. Halitosis is fairly commonin the general population and often has its origin related to tongue/dental/gum/pharyngeal health so a good evaluation by your HIV specialist and/or a dentist may be helpful. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Affect Of Hiv On Breathing
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
- White Discharge After Nipple Biting Worried I Have HIV
- White Tongue After Open Mouth Kissing Worried I Have HIV
- Can You Get Genital Warts From Having Oral Sex?
- Can You Get Genital Warts When Giving Oral Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.